# SDR SIMA20220111001

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,663 hours, 9,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 3331 - AUTH# 01-0156-C MEL-CREW REPORTS FLOOR EMERGENCY LIGHT ON ROW 1-2 FD INOP ORIG LOG PG # 4821473-C/A-RAR PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT SEATS 1-2DF. OPC GOOD IAW ERJ AMM 33-50-21. MEL ITEM RESTORED.
